Netizen Shares Experience with Sinutab Extra-Strength, What Happened to His Brother Will Shock You!


A Facebook user’s post has gone viral as the person warned everybody of a popular drug used to fight off clogged noses that had unforeseen side effects

David Paradero, an events specialist, told netizens about his brother’s experience with Sinutab Extra-Strength, the go-to medicine for many Filipinos who are experiencing a stuffy and/or noses and sneezing. 

He told people about how his brother shrieked in pain after he drank this capsule.

His brother was then rushed to San Pablo Doctor’s Hospital where he told the doctor about what happened. He said that the doctor told him that many people have already gone to the hospital with the same complaint. 

The doctor then advised them to not take Sinutab tablets for some time.


Netizen Shares Experience with Sinutab Extra-Strength, What Happened to His Brother Will Shock You!

Netizen Shares Experience with Sinutab Extra-Strength, What Happened to His Brother Will Shock You!

Netizens were alarmed by the post and many heeded David’s advice. The post has already garnered 3100 likes and reactions and almost 9000 shares on Facebook. 

There has been no adequate evidence that Sinutab has severe side effects, other than that it is known to make people drowsy after taking it. 

However, studies have shown that an overdose of Sinutab Extra-Strength can cause liver damage.
Source: TNP Facebook

Visit and follow our website: Trending News Portal

© Trending News Portal